# SDR 98ZZZX638

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24017
- Make and model: Beech C24R
- Aircraft serial: MC478
- System (JASC): 3340 · Exterior Lighting
- Part: Lights
- Condition: Not Grounded
- Location: Wing Bonding
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TT:  2,065.43 HOURS.  THE PILOT REPORTED THAT TURNING ON THE LANDING LIGHTS, NAV LIGHTS, OR PITOT HEAT CAUSED BOTH FUEL GAUGES TO PEG ON FULL.  INVESTIGATION DETERMINED THE WING ASSEMBLIES WERE NOT WELL GROUNDED TO THE FUSELAGE.  GROUND WIRES WERE ADDED BETWEEN BOTH MAIN WING SPARS AND THE FUSELAGE STRUCTURE TO CORRECT THE PROBLEM.  SUBMITTER RECOMMENDED FUEL GAUGES BE WATCHED FOR DEFLECTION WHEN ELECTRICAL EQUIPMENT IS TURNED ON.
